# SDR SWAA072323

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,987 hours, 42,223 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LEFT WING NR 1 L/E SLAT CRACKED AT LOWER INBOARD END.  REPAIRED SLAT PER SRM.
